IJPAM: Volume 78, No. 1 (2012)
GENERALIZED TRIPLE ON CONE METRIC SPACES
Department of Mathematics
Hyderabad, Andhra Pradesh, INDIA
Abstract. In the present work, existence of coincidence points and common fixed point theorems for generalized -triple on cone metric spaces are proved. These results extends and generalize the results of F.Sabetghadam and H.P.Masiha  and others.
Received: November 30, 2011
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone metric space, common fixed point, coincidence point, -triple
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395